# SDR SIMA201806064010

- Difficulty date: June 4, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 35,410 hours, 30,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT IN ROW 3 (B+C SIDE) DID NOT WORK.  REMOVED AND REPLACED THE INVERTER IAW AMM 33-50-11.  OPS CHECKED GOOD.   ACFT OK FOR SERVICE.
